2018
Том 70
№ 8

All Issues

Isaryuk I. M.

Articles: 2
Article (Ukrainian)

Boundary-Value Problem with Impulsive Conditions and Degeneration for Parabolic Equations

Isaryuk I. M., Pukal'skii I. D.

↓ Abstract

Ukr. Mat. Zh. - 2015. - 67, № 10. - pp. 1348-1357

We consider the second boundary-value problem for a parabolic equation with power singularities in the coefficients of space variables and impulsive conditions in the time variable. By using the maximum principle and a priori estimates, we establish the existence and uniqueness of the solution of posed problem in Hölder spaces with power weights.

Article (Ukrainian)

Nonlocal Parabolic Problem with Degeneration

Isaryuk I. M., Pukal'skii I. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 2. - pp. 208–215

We study the problem for a second-order linear parabolic equation with nonlocal integral condition in the time variable and power singularities in the coefficients of any order with respect to the time and space variables. By using the maximum principle and a priori estimates, we establish the existence and uniqueness of the solution of this problem in Hölder spaces with power weights.